# SDR HEEA065147

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3520T
- Make and model: Bolkms BO105S
- Aircraft serial: S539
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 4638001004
- Condition: Making Metal
- Location: Main Rotor
- Part time: 2,671 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND METAL IN TRANSMISSION.
